MathSciNet Relay Station
MathSciNet bibliographic data
MR2525640 (2010k:35053) 35B65 (76E20)
Dong, Hongjie; Pavlović, Nataša Regularity criteria for the dissipative quasi-geostrophic equations in Hölder spaces. Comm. Math. Phys. 290 (2009), no. 3, 801–812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement